# SDR 9901061160

- Difficulty date: March 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N160US
- Make and model: Doug DC-10-40
- Aircraft serial: 46769
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Broken
- Location: Lt Cockpit
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CRUISE EN ROUTE TO AMS, THE CAPTAIN'S WINDSHIELD OUTER PANE SHATTERED IN FLIGHT.  FLIGHT DIVERTED TO BOS AND LANDED WITHOUT INCIDENT.  REPLACED WINDSHIELD AND HEAT CONTROLLER, OPERATIONAL CHECK GOOD.
